# SDR AUS20040332

- Difficulty date: April 20, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Ge CF680C2*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 413T1001
- Condition: Seized
- Location: Te Flaps
- Part time: 3,843 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OB TRAILING EDGE FLAP ELECTRIC MOTOR SEIZED.
